# SDR CA110627006

- Difficulty date: June 8, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Aerosp ATR 72 202
- Engine: Pwa PW124B
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

POWER LOSS/IFSD DURING CRUISE, THE DREW FELT A SUDDEN YAW WITH VIBRATIONS ON THE ACFT AND IMMEDIATELY NOTED THE NR 2 ENGINE TORQUE AT ZERO.  THE ENGINE WAS SECURED AND A UNEVENTFUL SINGLE ENGINE LANDING WAS PERFORMED AT DESTINATION. POST FLIGHT INSP FOUND FRACTURED HP BLADES AND ONE COMPLETELY BURNED HP VANE SEGMENT.  THE ENGINE HAS BEEN REMOVED AND WILL BE FORWARDED FOR REPAIRS.
